# SDR GTIA2014081701409

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 24,585 hours, 16,007 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HANDLE COVER FELL OFF.  LT EMERGENCY EXIT ECAM GENERATED. REINSTALLED EMERGENCY EXIT PANEL COVER IAW AMM 52-21-11, PB401.  ECAM NOTICE CLEARED. ACFT OK FOR SERVICE.
